MAUDE Adverse Event Report: SCANLAN INTERNATIONAL, INC. SCANLAN VASCU-STATT PLUS; SINGLE USE BULLDOG CLAMP

SCANLAN INTERNATIONAL, INC. SCANLAN VASCU-STATT PLUS; SINGLE USE BULLDOG CLAMP
Model Number 1001-572
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our inital investigation reviewed product stock, and manufacturing records no non-conformities identifed in these records.The risk file was reviewed.The product was received for evaluation on 2/6/26.Visual inspection of the clamp was performed.The clamp is within specification.No non-conformities were identified.As the device is intended for general surgical use, vasculature with anatomical variability resultant of the disease state or occurring congenitally may be selected for occlusion at the discretion of the professional user.Such variation may result in reduced suitability or efficacy of the device when applied to the vessel; however, no systemic pattern of this occurrence has been identified.Root cause analysis no nonconformities were noted.Unable to ascertain the root cause of this reported issue with the available information.
 
Event or Problem Description
Scanlan was contacted regarding a vascu stat plus not fully functioning.The end user stated on 01/09/2026, there was a problem with the vascu stat plus 1 x 1001-572 (lot #: 8204001).The hospital reported that during the case the bulldog clamp didn't close fully on the tip.They had to use another bulldog clamp.It worked without any problem and there was no harm to the patient.Since theoretically a not fully closed bulldog can lead to a patient problem, the hospital decided to report this event as a vigilance case to swiss medic.Additional information received 1/14/2026 the surgeon was applying the clamp to the internal mammary artery, and when the surgeon recognized bleeding on the clamp side, he used a new clamp without any issue.He stated that the clamping pressure was not enough to properly occlude the vessel.The tips of the foam clamp jaws were more open, and the clamp jaws did not fully close and occlude the vessel.

Brand Name
SCANLAN VASCU-STATT PLUS
Common Device Name
SINGLE USE BULLDOG CLAMP
Manufacturer (Section D)
SCANLAN INTERNATIONAL, INC.
one scanlan plaza
saint paul MN 55107 1681
Manufacturer (Section G)
SCANLAN INTERNATIONAL, INC.
one scanlan plaza
saint paul MN 55107 1681
Manufacturer Contact
mark watson
one scanlan plaza
saint paul, MN 55107-1681
6517285759
MDR Report Key24283745
Report Number2126670-2026-00002
Device Sequence Number8580029
Product Code GDJ
UDI-Device Identifier00846159000818
UDI-Public(01)00846159000818
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1001-572
Device Catalogue Number1001-572
Device Lot Number8204001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Initial Report FDA Received Date02/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown